MathSciNet Relay Station
MathSciNet bibliographic data
MR391213 (52 #12034) 60B15 (60F05)
Kuelbs, J. An inequality for the distribution of a sum of certain Banach space valued random variables. Bull. Amer. Math. Soc. 80 (1974), 549–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement